# SDR 96FDEA01215

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65271326
- Condition: Corroded
- Location: Bs 530-550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 00250 (013) CORROSION (C53-111-01) ON STR 27L CHANNEL STR 536-546 LT FORWARD BAY.  CORRECTIVE ACTION: **S/D**  REMOVED CORRODED SECTION OF STR FROM BS 530-550 STR 27L.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-3, FIG 1.
